Changing the Rules of Resectability of T4b Esophageal Cancer Invading Aorta.

Published

Journal Article (Letter)

Full Text

Duke Authors

Cited Authors

  • Schizas, D; Moris, D; Liakakos, T

Published Date

  • May 2017

Published In

Volume / Issue

  • 41 / 5

Start / End Page

  • 1393 - 1394

PubMed ID

  • 27815570

Pubmed Central ID

  • 27815570

Electronic International Standard Serial Number (EISSN)

  • 1432-2323

International Standard Serial Number (ISSN)

  • 0364-2313

Digital Object Identifier (DOI)

  • 10.1007/s00268-016-3805-6

Language

  • eng